# SDR DALA2016011700407

- Difficulty date: January 16, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 56,112 hours, 43,600 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 LEFT OTBD FLAP FIXED VANE HAS HOLE .7500" TO 1" LARGER AREA MAYBE DETERIATED.  INSP LT OTBD FLAP, OTBD VANE AND FOUND DAMAGE IN 2 LOCATIONS BOTH WITH CORROSION AND BOTH WITH HOLES.  FIRST AREA IS 18" FROM INBD END AND IS 1.25" FROM L/E. TAP TEST SHOWS AN AREA OF DELAM AT ABOUT 3" X 1.50".  THE HOLE IS ABOUT .500".  SECOND AREA IS 23.5" FROM INBD END AND 2.0" FROM LT TAP TEST SHOWS AN AREA OF DELAMINATION AT ABOUT 1.25" X .5". THE HOLE IS ABOUT .250" CONTACT ENGINEERING FOR POSSIBLE TEMP REPAIR.  ACOMPLISHED PRI 543018-14 REV ORG.  RECEIVED RI 543018-14 PERMANENT REPAIR WILL NEED TO BE ACCOMPLISHED WITHIN 100 FLIGHT HOURS FROM ARRIVAL.
